# SDR DALA2025030701778

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 654 BETWEEN S33L AND S34L ON FWD CARGO SHEAR TIE. REFER TO CPCP TASK 53-474-91. THE CORROSION WAS REMOVED AND MEASURED: ORIGINAL THICKNESS: 0.063", MIN REMAINING THICKNESS: 0.040". FOUND TO BE OUT OF LIMITS PER B767-400 SRM 53-00-07-1A-2 FIG 101 REV 73, AUG-21-2024. FABRICATED THE SHEAR TIE PER BOEING CONTROL #0271085557 AND BOEING DWG 140T2102. REPLACED THE SHEAR TIE PER B767-400 SRM 51-40-02 REV 73, AUG-21-2024. (LP #0841826)
